Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 301, NWS Jackson, MS

July 17, 2018Clay County, Lowndes County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 17, 2018, 7:54 PM CDT for Clay County, Lowndes County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2018, 7:54 PM CDT (00:54 UTC)
Expired
Jul 17, 2018, 8:40 PM CDT
In force
46 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, MS, Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 35 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2018-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1028 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2018-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1028 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

282 
WUUS54 KJAN 180054
SVRJAN
MSC025-087-180200-
/O.NEW.KJAN.SV.W.0301.180718T0054Z-180718T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
754 PM CDT TUE JUL 17 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Lowndes County in northeastern Mississippi...
  Southeastern Clay County in northeastern Mississippi...

* Until 900 PM CDT.

* At 753 PM CDT, a severe thunderstorm was located over Columbus AFB,
  moving south at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Columbus and Steens around 805 PM CDT.

Other locations impacted by this severe thunderstorm include Artesia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately. Lightning is one of 
nature's leading killers. Remember, if you can hear thunder, you are 
close enough to be struck by lightning.

&&

LAT...LON 3329 8830 3329 8867 3368 8867 3368 8850
      3367 8849 3366 8852 3365 8851 3366 8850
      3367 8842 3369 8839 3369 8837 3373 8833
      3373 8831 3359 8827
TIME...MOT...LOC 0053Z 344DEG 24KT 3362 8846 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
3 follow-up statements
585 
WWUS54 KJAN 180119
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
819 PM CDT TUE JUL 17 2018

MSC025-087-180200-
/O.CON.KJAN.SV.W.0301.000000T0000Z-180718T0200Z/
Lowndes MS-Clay MS-
819 PM CDT TUE JUL 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR LOWNDES AND SOUTHEASTERN CLAY COUNTIES...

At 819 PM CDT, a severe thunderstorm was located over Columbus,
moving south at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Columbus around 825 PM CDT.

Other locations impacted by this severe thunderstorm include Artesia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3329 8830 3329 8867 3368 8867 3368 8850
      3367 8849 3366 8852 3365 8851 3366 8850
      3367 8842 3369 8839 3369 8837 3373 8833
      3373 8831 3359 8827
TIME...MOT...LOC 0119Z 345DEG 15KT 3354 8842 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
249 
WWUS54 KJAN 180125
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
825 PM CDT TUE JUL 17 2018

MSC025-087-180200-
/O.CON.KJAN.SV.W.0301.000000T0000Z-180718T0200Z/
Lowndes MS-Clay MS-
825 PM CDT TUE JUL 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR LOWNDES AND SOUTHEASTERN CLAY COUNTIES...

At 824 PM CDT, a severe thunderstorm was located over Columbus,
moving south at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
Lowndes and southeastern Clay Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3329 8830 3329 8857 3359 8859 3361 8842
      3359 8827
TIME...MOT...LOC 0124Z 344DEG 24KT 3350 8841 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
939 
WWUS54 KJAN 180140
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
840 PM CDT TUE JUL 17 2018

MSC025-087-180150-
/O.CAN.KJAN.SV.W.0301.000000T0000Z-180718T0200Z/
Lowndes MS-Clay MS-
840 PM CDT TUE JUL 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR LOWNDES AND SOUTHEASTERN CLAY
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 3329 8830 3329 8857 3359 8859 3361 8842
      3359 8827
TIME...MOT...LOC 0138Z 344DEG 24KT 3339 8837 

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:48 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 17, 6:48 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
648 PM CDT Tue Jul 17 2018

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:

A weakening thunderstorm looks to impact Key Field (KMEI) over the
next hour with potential for brief MVFR conditions, gusty winds up
to 30 mph, and occasional lightning. Otherwise, impact from isolated
shower and thunderstorm activity this evening cannot be ruled out
around GLH/GWO/GTR/CBM/PIB/HBG. In most cases flight cats are
expected to remain VFR through the evening, but of course any
thunderstorm sitting on top of a station could generate brief IFR
to MVFR conditions. Late tonight some showers and embedded
thunderstorms cannot be ruled out across the entire area, but
chances are greater that convective coverage will wait until late
morning to midday to begin increasing into afternoon hours.
Through the day tomorrow all sites have a decent chance of a least
briefly being impacted by a thunderstorm capable of frequent
lightning and sub-VFR flight cats. Through the next 24 hours
anticipate winds to be light and somewhat variable away from
thunderstorms. /BB/

&&

.DISCUSSION...
Tonight and Wednesday: Mid afternoon surface analysis had a 1020mb
high centered over the north central Gulf and a weak nearly
stationary frontal boundary across central Arkansas and central
Tennessee. Just south of this front was a thetae ridge axis oriented
northwest to southeast across the ArkLaTex region and into the
western portions of our CWA. Daytime heating was contributing
scattered storms developing over our northwest zones within this
thetae ridge that will spread southeast across the remainder of our
CWA into this evening. Mid afternoon water vapor imagery/RAP
analysis showed circulation around a 594dam ridge from northern
Texas back to the northwest over southeast Colorado. A weak
disturbance was also noted tracking east southeast over northwest
Arkansas. Models suggest this feature will continue to drop around
the mid level ridge tonight and help prolong the convection upstream
of our CWA. The nearly stationary frontal boundary to our north is
expected to sag south tonight and perhaps drift into our northeast
most zones Wednesday before stalling. No appreciable airmass change
will occur in our CWA Wednesday so daytime heating of our very moist
airmass will lead to a decent coverage of storms again. Otherwise
warmer than normal temperatures will continue tonight with near
normal afternoon highs. /22/

Wednesday night through Monday: Mid level northwest flow regime
will keep convection prevalent over the forecast area again
Thursday, but this looks to change moving forward. Anomalous mid
level ridge, centered over the southwest US, will begin nosing
east Friday into the weekend with increasing warmth in the low to
mid levels. This will translate to higher surface temperatures
despite dewpoints remaining in the low to mid 70s. Heat indices
look to soar to near 110 over western portions Friday afternoon
and continue each afternoon thereafter through the end of the
period. Have expanded the elevated area east in the HWO and will
continue to expand and increase categories as confidence in these
conditions also increases.

Convection will not be absent during this timeframe and will prove
to be a failure mode for such expected heat depending on the track
of the mid level shortwaves that will in initiate it. One of the
more potent waves will make a run on the CWA Friday. Model
temporal and spatial differences exist with this wave with the NAM
showing the biggest impact on the forecast area. While the
GFS/ECMWF show more of a glancing blow mainly to affect northeast
portions, the NAM shows this feature initiating convection along
a stalled boundary over north AR and bringing it into the heart of
the forecast area during the afternoon. While this would
substantially spoil maximum heating potential, there would also
exist some severe potential given the steep mid level lapse rates.
Since there are more indicators at present for the heat potential, will
maintain this potential at present in the HWO, but continue to
watch the convective potential in the models./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  91  74  95 /  26  57  22  28
Meridian      73  92  74  95 /  38  58  24  31
Vicksburg     75  92  75  94 /  21  43  18  24
Hattiesburg   73  92  74  94 /  24  65  31  42
Natchez       75  91  75  94 /  17  34  18  30
Greenville    74  92  74  93 /  42  38  19  19
Greenwood     74  91  73  93 /  46  37  19  23

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

BB/22/26
Hazardous weather outlook, Jul 17, 3:34 PM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
334 PM CDT Tue Jul 17 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
182045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
334 PM CDT Tue Jul 17 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Wednesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

High temperatures from the mid 90s to near 100 will combine with
high humidity levels to produce heat indices of 105 to 110 each
afternoon from Thursday through next Monday. The highest heat
index values are expected west of a line from Greenville to
Jackson to Columbia Mississippi. Precautions should be taken to
avoid strenuous outdoor activities. Check on those vulnerable to
heat stress. Stay hydrated and wear light, loose fitted clothing.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

21

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, Jul 17, 5:42 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
542 PM CDT TUE JUL 17 2018

MSZ046-172315-
Kemper MS-
542 PM CDT TUE JUL 17 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KEMPER COUNTY UNTIL 615
PM CDT...

At 542 PM CDT, Meteorologists were tracking a strong thunderstorm
over De Kalb, or 13 miles southeast of Preston, moving south at 10
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
De Kalb, Liberty, Blackwater and Prismatic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3287 8880 3289 8855 3259 8852 3258 8876
TIME...MOT...LOC 2242Z 017DEG 8KT 3276 8864

CME
Special weather statement, Jul 17, 5:43 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
543 PM CDT TUE JUL 17 2018

MSZ052-172315-
Lauderdale MS-
543 PM CDT TUE JUL 17 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAUDERDALE COUNTY
UNTIL 615 PM CDT...

At 543 PM CDT, Meteorologists were tracking a strong thunderstorm
over Alamucha, or 9 miles southwest of Cuba, moving south at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Increase, Toomsuba, Alamucha and Kewanee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3223 8843 3223 8863 3241 8860 3247 8840
TIME...MOT...LOC 2243Z 013DEG 11KT 3233 8847

CME
Special weather statement, Jul 17, 6:18 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
618 PM CDT TUE JUL 17 2018

MSZ052-172345-
Lauderdale MS-
618 PM CDT TUE JUL 17 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAUDERDALE COUNTY UNTIL
645 PM CDT...

At 617 PM CDT, Meteorologists were tracking a strong thunderstorm
over Marion, or near Meridian, moving southwest at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Meridian, Nellieburg and Zero around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3254 8861 3240 8848 3226 8862 3243 8887
TIME...MOT...LOC 2317Z 052DEG 15KT 3243 8862

CME
Local storm report, Jul 17, 6:52 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
652 PM CDT TUE JUL 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     11 NNE SNELL            32.34N 88.43W
07/17/2018                   LAUDERDALE         MS   EMERGENCY MNGR

            TREE ON A POWER LINE ACROSS LIBERTY CHURCH
            RD. SUB-SEVERE WIND GUST EST 50MPH.

&&

CE
Local storm report, Jul 17, 7:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT TUE JUL 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     4 SE MERIDIAN STATION   32.51N 88.57W
07/17/2018                   LAUDERDALE         MS   EMERGENCY MNGR

            TREE DOWN NEAR CAMPGROUND AND RABBIT RD.
            SUB-SEVERE WIND GUST 50 MPH.

&&

CE
Special weather statement, Jul 17, 7:37 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
737 PM CDT TUE JUL 17 2018

MSZ030-031-180100-
Lowndes MS-Clay MS-
737 PM CDT TUE JUL 17 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LOWNDES AND SOUTHEASTERN
CLAY COUNTIES UNTIL 800 PM CDT...

At 737 PM CDT, Meteorologists were tracking a strong thunderstorm
near Columbus AFB, moving south at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Columbus, West Point, Columbus AFB, Tibbee, Kolola Springs and
Waverly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3347 8834 3344 8867 3368 8867 3368 8850
      3367 8849 3367 8850 3366 8852 3365 8851
      3366 8850 3366 8846 3368 8843 3367 8842
      3369 8839 3369 8837 3370 8836
TIME...MOT...LOC 0037Z 358DEG 21KT 3370 8853

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:37 PM CDTSpecial Weather StatementJANLowndes23 min
Jul 18, 12:54 PM CDTSpecial Weather StatementJANBolivar66 min
Jul 18, 1:57 PM CDTSpecial Weather StatementJANWashington63 min
Jul 18, 2:40 PM CDTSpecial Weather StatementJANIssaquena, Sharkey50 min
Jul 18, 2:45 PM CDTHeat AdvisoryJANAdams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 17 more28 hr
Jul 18, 2:50 PM CDTSpecial Weather StatementJANRankin25 min
Jul 18, 2:57 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington, Yazoo48 min
Jul 18, 3:55 PM CDTSpecial Weather StatementJANForrest35 min
Jul 18, 4:24 PM CDTSpecial Weather StatementJANMadison66 min
Jul 18, 4:26 PM CDTSpecial Weather StatementJANJefferson Davis34 min
Jul 18, 4:41 PM CDTFlash Flood WarningJANMadison2 hr
Jul 18, 4:47 PM CDTSpecial Weather StatementJANSimpson13 min
Jul 18, 5:21 PM CDTSpecial Weather StatementJANLeake, Scott, Smith24 min
Jul 18, 5:31 PM CDTSevere Thunderstorm WarningJANLeake29 min
Jul 18, 5:46 PM CDTSpecial Weather StatementJANScott, Smith44 min
Jul 18, 5:49 PM CDTSpecial Weather StatementJANNeshoba, Winston41 min
Jul 18, 6:03 PM CDTSpecial Weather StatementJANJasper27 min
Jul 18, 6:18 PM CDTSpecial Weather StatementJANNewton42 min
Jul 18, 6:35 PM CDTSpecial Weather StatementJANClarke, Lauderdale40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.